# SDR SWIA2018030544353

- Difficulty date: February 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 25,155 hours, 16,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LOWER BULKHEAD WEB HAS CORROSION. REMOVED AND REPLACED BULKHEAD LOWER WEB IAW SRM.
